Renewal theory and the almost sure convergence of branching processes

Peter Jagers Dept. of Mathematics, Chalmers Institute of Technology

TBD mathscidoc:1701.332292

Arkiv for Matematik, 7, (6), 495-504, 1969.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:41 uploaded by arkivadmin ] [ 494 downloads ] [ 0 comments ]
@inproceedings{peter1969renewal,
  title={Renewal theory and the almost sure convergence of branching processes},
  author={Peter Jagers},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203441263417101},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={6},
  pages={495-504},
  year={1969},
}
Peter Jagers. Renewal theory and the almost sure convergence of branching processes. 1969. Vol. 7. In Arkiv for Matematik. pp.495-504. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203441263417101.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved